# SDR UIEA2020050800989

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,310 hours, 17,781 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305027
- Part serial: 43A0180
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE #2 INOP( TRANSFERRED TO MDDR 128073 PER MEL 21-31-01A, CAT 'C', DUE DATE 17MAY20. DISPATCH DP @ 18:04Z. LP LP 1130644: C/W CABIN PRESS SELECTOR TEST IAW B767 AMM 21-31-01-704-014. THEN PERFORMED FIM 21-31 FAULT TREE 803. CABIN PRESS BITE. NO FAULTS AT THIS TIME. (REPLACED THE CABIN PRESSURE CONTROLLER). THIS CLEARS MDDR 128073. )
